Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 7, 2014, 4:12 PM EDT for Glascock County, Washington County, Wilkinson County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2014, 4:12 PM EDT (20:12 UTC)
- Expired
- Sep 7, 2014, 4:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
Counties Glascock County, GA, Washington County, GA, Wilkinson County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 911 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
592
WWUS82 KFFC 072012
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT SUN SEP 7 2014
GAZ074>076-084-072045-
412 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN WASHINGTON...WILKINSON...GLASCOCK AND JEFFERSON COUNTIES UNTIL
445 PM EDT...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EDGEHILL TO IRWINTON...MOVING SOUTH AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...WILKINSON...GLASCOCK AND JEFFERSON COUNTIES
THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MCINTYRE...TOOMSBORO...IRWINTON...AVERA...HEBRON...WARTHEN...
AGRICOLA...EDGEHILL...GIBSON...SANDERSVILLE...DOWNS...OCONEE...
TENNILLE...STAPLETONS CROSSROADS AND GRANGE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3301 8246 3278 8277 3281 8282 3276 8295
3270 8296 3262 8317 3284 8321 3331 8256
TIME...MOT...LOC 2012Z 348DEG 13KT 3317 8260 3299 8285
3278 8313
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 7, 3:08 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Sep 7, 3:08 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 PM EDT SUN SEP 7 2014 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... MODELS IN GOOD AGREEMENT TAKING THE SURFACE LOW OVER SOUTHEAST GA AND MOVING IT UP THE COAST. THIS WILL KEEP A NORTHEAST SURFACE FLOW OVER THE CWA THROUGH MONDAY NIGHT. CURRENT CONVECTION OVER THE CWA WILL DISSIPATE THIS EVENING. THERE COULD BE AN ISOLATED SHOWER/TSTORM JUST ABOUT ANYWHERE TONIGHT AND WILL MAINTAIN A 20 POP ACROSS MOST OF THE CWA. A LITTLE HIGHER POPS ACROSS THE EXTREME SOUTHEAST PART OF THE CWA TONIGHT DUE TO THE PROXIMITY OF THE SURFACE LOW. AS THE SURFACE LOW PULLS TO OUR NORTHEAST...SLIGHTLY DRIER AIR WILL MOVE INTO NORTH GA WITH THE DEEPEST MOISTURE SHIFTING TO PARTS OF CENTRAL GEORGIA AND THIS IS WHERE THE HIGHEST POPS WILL BE MONDAY AFTERNOON. ANY CONVECTION THAT DOES FORM WILL DIMINISH MONDAY NIGHT. 17 .LONG TERM /TUESDAY THROUGH SUNDAY/... A WEAKENING FRONT ACROSS SOUTH GA AND A WEAK WEDGE PERSIST ACROSS NORTHEAST GA ON TUESDAY. FOR THE REMAINDER OF THE WEEK...UPPER LEVEL HIGH PRESSURE RETURNS ACROSS THE SOUTHEAST U.S. AND GA REMAINS IN A MOIST TROPICAL AIR MASS. THIS WOULD SUPPORT ISOLATED OR SCATTERED THUNDERSTORMS EACH DAY WITH MOSTLY A DIURNAL PATTERN. BY FRIDAY A FRONT GETS PUSHED INTO NORTH GA AS A BROAD UPPER TROUGH DEEPENS INTO THE GREAT LAKES. THE FRONT CONTINUES TO SINK SOUTH ON SATURDAY...HOWEVER THE ECMWF SEEMS A BIT SLOWER WITH THIS. OVERALL...IT LOOKS LIKE THERE WILL BE SOME DRYING ACROSS THE NORTH BY THE END OF THE PERIOD. HAVE SHOWN ONLY A SLIGHT CHANCE OF POPS ACROSS THE NORTH FOR SATURDAY...CHANCE ELSEWHERE. 41/16 AVIATION... 18Z UPDATE... VFR CONDITIONS WILL PREVAIL THROUGH MIDNIGHT TONIGHT...THEN EXPECT MVFR CIGS TO DEVELOP ACROSS THE FORECAST AREA LATE TONIGHT. THESE CLOUDS WILL RISE TO VFR BY LATE TO MID MORNING MONDAY. SCATTERED CONVECTION HAS DEVELOPED AND THIS WILL CONTINUE THROUGH THE AFTERNOON/EARLY EVENING BEFORE DISSIPATING. WINDS WILL REMAIN ON THE EAST SIDE BUT AROUND 6 KTS OR LESS EXCEPT IN THUNDERSTORMS. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 86 68 88 / 60 30 20 20 ATLANTA 71 85 70 87 / 60 30 20 20 BLAIRSVILLE 65 82 64 83 / 50 30 20 20 CARTERSVILLE 69 86 69 87 / 50 30 20 20 COLUMBUS 72 90 71 90 / 60 40 20 30 GAINESVILLE 70 84 68 86 / 60 30 20 20 MACON 70 90 70 91 / 60 50 30 30 ROME 69 89 68 89 / 30 30 20 20 PEACHTREE CITY 70 86 68 88 / 60 30 20 20 VIDALIA 72 89 71 89 / 60 60 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....41/16 AVIATION...17
Hazardous weather outlook, Sep 7, 2:40 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 240 PM EDT SUN SEP 7 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 240 PM EDT SUN SEP 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS OF RAIN WILL BE LIKELY WITH THESE STORMS. LOCALIZED FLASH FLOODING WITH SLOW MOVING OR TRAINING STORMS AND SOME ENHANCED DOWNBURST WINDS ARE POSSIBLE. ISOLATED STRONG TO SEVERE DEVELOPMENT CANNOT BE RULED OUT FOR THIS AFTERNOON INTO THE EVENING. THUNDERSTORMS MAY BE MORE NUMEROUS OVER PORTIONS OF EAST CENTRAL GEORGIA AS A RESULT OF LOW PRESSURE PERSISTING OFF THE GEORGIA COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD...MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE STRONG WITH GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 16
In the hours before
Special weather statement, Sep 7, 3:33 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT SUN SEP 7 2014
GAZ034-072000-
333 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN GWINNETT COUNTY UNTIL 400 PM EDT...
AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND LILBURN...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
GWINNETT COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE LILBURN...SNELLVILLE AND MOUNTAIN PARK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3383 8397 3381 8411 3386 8417 3393 8416
3396 8401
TIME...MOT...LOC 1933Z 347DEG 9KT 3389 8410Special weather statement, Sep 7, 3:43 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT SUN SEP 7 2014 GAZ104-072030- 343 PM EDT SUN SEP 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN IN SUMTER COUNTY UNTIL 430 PM EDT... AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NEW ERA TO LAMAR. THE LINE OF THUNDERSTORMS WAS MOVING SOUTHWEST NEAR 5 MPH.. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS SUMTER COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NEW ERA...LAMAR...HUNTINGTON...LESLIE AND DESOTO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3216 8413 3200 8397 3191 8411 3213 8426 TIME...MOT...LOC 1942Z 045DEG 2KT 3212 8413 3203 8407
Special weather statement, Sep 7, 3:46 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT SUN SEP 7 2014
GAZ061-062-074>076-072015-
346 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN WASHINGTON...WARREN...GLASCOCK...HANCOCK AND JEFFERSON COUNTIES
UNTIL 415 PM EDT...
AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND BEALL SPRINGS AND OTHER AREA...MOVING
SOUTH AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...WARREN...GLASCOCK...HANCOCK AND JEFFERSON
COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE FIVE POINTS...STAPLETON...AVERA...BASTONVILLE...
GIBSON...BEALL SPRINGS...JEWELL...WARRENTON...REESE...MITCHELL...
EDGEHILL...SHOALS...AGRICOLA...HAMBURG STATE PARK AND DOWNS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3294 8282 3313 8307 3345 8262 3339 8254
3336 8253 3335 8251 3335 8247 3326 8234
TIME...MOT...LOC 1946Z 045DEG 23KT 3327 8272Special weather statement, Sep 7, 3:57 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT SUN SEP 7 2014
GAZ034-045-072030-
357 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN DEKALB AND GWINNETT COUNTIES UNTIL 430 PM EDT...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAWRENCEVILLE TO AVONDALE ESTATES...MOVING
SOUTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS DEKALB AND GWINNETT COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STONE MOUNTAIN...
MOUNTAIN PARK...GRAYSON...CENTERVILLE...SNELLVILLE...LILBURN...
BELMONT...EAST LAKE...REDAN...LITHONIA...PINE LAKE...SCOTTDALE...
AVONDALE ESTATES AND CLARKSTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3384 8400 3365 8414 3375 8432 3393 8414
3397 8401 3397 8388
TIME...MOT...LOC 1957Z 045DEG 7KT 3393 8397 3391 8409
3374 8424Special weather statement, Sep 7, 4:00 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 400 PM EDT SUN SEP 7 2014 GAZ070-071-072030- 400 PM EDT SUN SEP 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN IN MONROE AND LAMAR COUNTIES UNTIL 430 PM EDT... AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER COLLIER...MOVING SOUTH AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS MONROE AND LAMAR COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JOHNSTONVILLE...FORSYTH... COLLIER...REDBONE AND BRENT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3290 8388 3296 8411 3316 8407 3312 8389 TIME...MOT...LOC 2000Z 013DEG 19KT 3308 8397
Special weather statement, Sep 7, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT SUN SEP 7 2014
GAZ074>076-084-072045-
412 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN WASHINGTON...WILKINSON...GLASCOCK AND JEFFERSON COUNTIES UNTIL
445 PM EDT...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EDGEHILL TO IRWINTON...MOVING SOUTH AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...WILKINSON...GLASCOCK AND JEFFERSON COUNTIES
THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MCINTYRE...TOOMSBORO...IRWINTON...AVERA...HEBRON...WARTHEN...
AGRICOLA...EDGEHILL...GIBSON...SANDERSVILLE...DOWNS...OCONEE...
TENNILLE...STAPLETONS CROSSROADS AND GRANGE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3301 8246 3278 8277 3281 8282 3276 8295
3270 8296 3262 8317 3284 8321 3331 8256
TIME...MOT...LOC 2012Z 348DEG 13KT 3317 8260 3299 8285
3278 8313The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 12:26 PM EDT | Special Weather Statement | FFC | Bibb | 34 min |
| Sep 7, 12:58 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Sep 7, 1:30 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Sep 7, 1:55 PM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| Sep 7, 2:01 PM EDT | Special Weather Statement | FFC | Houston | 44 min |
| Sep 7, 2:09 PM EDT | Special Weather Statement | FFC | Dooly | 36 min |
| Sep 7, 2:23 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Sep 7, 2:34 PM EDT | Special Weather Statement | FFC | Greene | 26 min |
| Sep 7, 2:39 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Sep 7, 2:44 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 31 min |
| Sep 7, 2:57 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Sep 7, 3:00 PM EDT | Special Weather Statement | FFC | Crisp | 45 min |
| Sep 7, 3:02 PM EDT | Special Weather Statement | FFC | Monroe | 28 min |
| Sep 7, 3:08 PM EDT | Special Weather Statement | FFC | Pickens | 37 min |
| Sep 7, 3:10 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 35 min |
| Sep 7, 3:30 PM EDT | Special Weather Statement | FFC | Monroe | 30 min |
| Sep 7, 3:33 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
| Sep 7, 3:43 PM EDT | Special Weather Statement | FFC | Sumter | 47 min |
| Sep 7, 3:46 PM EDT | Special Weather Statement | FFC | Glascock, Washington | 29 min |
| Sep 7, 3:57 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 33 min |
| Sep 7, 4:00 PM EDT | Special Weather Statement | FFC | Monroe | 30 min |
| Sep 7, 4:17 PM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Sep 7, 4:23 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Sep 7, 4:27 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Sep 7, 4:35 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Sep 7, 4:40 PM EDT | Special Weather Statement | FFC | Gwinnett | 35 min |
| Sep 7, 4:43 PM EDT | Special Weather Statement | FFC | Washington | 47 min |
| Sep 7, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 46 min |
| Sep 7, 4:49 PM EDT | Special Weather Statement | FFC | Upson | 26 min |
| Sep 7, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 52 min |
| Sep 7, 4:58 PM EDT | Special Weather Statement | FFC | Taylor | 32 min |
| Sep 7, 5:00 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Sep 7, 5:03 PM EDT | Special Weather Statement | FFC | Paulding | 27 min |
| Sep 7, 5:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Sep 7, 5:28 PM EDT | Special Weather Statement | FFC | Webster | 47 min |
| Sep 7, 5:31 PM EDT | Special Weather Statement | FFC | Fayette, Henry | 29 min |
| Sep 7, 5:33 PM EDT | Special Weather Statement | FFC | Cobb, Douglas | 27 min |
| Sep 7, 5:36 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Sep 7, 5:39 PM EDT | Special Weather Statement | FFC | Meriwether | 36 min |
| Sep 7, 5:41 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
| Sep 7, 5:43 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| Sep 7, 5:45 PM EDT | Special Weather Statement | FFC | Stewart | 30 min |
| Sep 7, 5:55 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Sep 7, 6:14 PM EDT | Special Weather Statement | FFC | Heard, Meriwether, Troup | 46 min |
| Sep 7, 6:18 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 27 min |
| Sep 7, 6:26 PM EDT | Special Weather Statement | FFC | Muscogee | 49 min |
| Sep 7, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 32 min |
| Sep 7, 6:48 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Sep 7, 6:52 PM EDT | Flash Flood Warning | FFC | Coweta, Meriwether | 6 hr |
| Sep 7, 6:52 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| Sep 7, 7:12 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Troup | 48 min |
| Sep 7, 7:14 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Sep 7, 7:18 PM EDT | Flash Flood Warning | FFC | Muscogee | 6 hr |
| Sep 7, 7:52 PM EDT | Special Weather Statement | FFC | Candler | 23 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.